# SDR YENA2023112901468

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE A AT UPPER DOUBLE JOGGLE AREA, CRACK DIRECTION IS 3 OCLOCK, AT FWD GALLEY AREA ( 1 EA); REF AEROMAN N/R 2023- 556971, PERFORMED REPAIR AT FRAME 16 LH SIDE IN OPEN FASTENER HOLE A AT UPPER DOUBLE JOGGLE AREA, CRACK DIRECTION IS 3 O'CLOCK, AT FWD GALLEY AREA I.A.W. DWG R53113041 AND EC. NO. A23-1119-01.
